# SDR FDEA202407020910

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE NUMBER 12 SLAT TRACK CUTOUT OUTBOARD LOWER CORNER   SKIN FOUND CRACK AT STATION XOS 776. RIGHT-WING LEADING-EDGE NUMBER 12 SLAT TRACK CUTOUT LOWER CORNER AT STATION XOS   776 CRACKED SKIN TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
